# SDR USAA980660

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-2 CHECK VISUAL INSPECTION, FOUND A .3125 INCH CRACK IN SKIN AT BS 375 AND BL 0.  INSTALLED DOUBLER PER TR 53-30-07.  (M)
